Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting Parnate Tomorrow, Any Supportive Words? Cheryl-Lynn

Posted by Justherself54 on June 8, 2008, at 15:40:56

In reply to Starting Parnate Tomorrow, Any Supportive Words?, posted by Cheryl-Lynn on June 8, 2008, at 0:34:38

Hi Cheryl-Lynn and Paddo. I'm been on 20 mg of parnate since the beginning of June. I am starting my increase to 30 mg today. The only side effect I have is low blood pressure. I only had a couple of episodes of light-headedness which passed in a couple of seconds. I've been on Parnate before and it's at 30 mg the hypotension get bad..but we'll see how it goes this time.

Just pay careful attention to the dietary and medication restrictions and you will be OK.

Parnate is a good AD..it doesn't make me a social butterfly but it gives me great focus to stay on task. I hope increasing to 30 will end the bit of risidual depression I still have.

Keep posting! There are others here on parnate also. We're all here to support each other.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:833571
URL: http://www.dr-bob.org/babble/20080606/msgs/833649.html